# SDR 2007UALA00614

- Difficulty date: February 27, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 55,032 hours, 20,598 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE ARMED LIGHT INOPERATIVE. [SUP 05-18-07]  REPLACED LAMPS.  THIS WAS A CASE OF A FUSED LAMP.
